# SDR P5CA9700036

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 2720 · Rudder Control System
- Part: Connector
- Condition: Contaminated
- Location: Rudder Ratio
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT AFTER FLIGHT CONTROL CHECK, RUDDER RATIO LIGHT CAME ON AND REMAINED ON.  REMOVED AND CLEANED CANNON PLUGS ON BOTH UPPER AND LOWER  RUDDER RATIO UNITS.  PERFORMED RUDDER RATIO CHECK PER BOEING MAINTENANCE MANUAL 27-21-12, PROCEDURE GROUND CHECKS NORMAL.  RUDDER RATIO SHOWS EQUAL TRAVEL ON BOTH RUDDERS, LIGHT STAYED OUT.
